# SDR HEEA062401

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Adapter
- Part number: 23056634
- Condition: Worn
- Location: Spur Gear
- Part time: 805 hours
- Component: 23033191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO IMPELLER RETIREMENT.  UPON INSPECTION OF COMPRESSOR PARTS NOTED:  STEP WEAR BEYOND SERVICEABLE LIMITS ON SPUR GEAR SHAFT AFT SPLINES.  FAILED NO-GO GAUGE.  INSTALLED A NEW SPUR GEAR SHAFT.
